# SDR A6WA201040890

- Difficulty date: November 30, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 21,349 hours, 19,898 cycles
- Engine: Ge CF34*
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Pylon Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL (412DB) HAS CRACK IN EDGE OF SEAL RETAINER 63 LONG.  REMOVED SEAL RETAINER PN 601-37003-303 IAW SRM 51-23-00 AND SRM 51-42-06.
